MAUDE Adverse Event Report: VYAIRE MEDICAL BIRD BLENDER; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BIRD BLENDER; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 03920A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire complaint #: (b)(4).At this time, vyaire has not received the suspect device/component for evaluation.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire that the microblender failed to alarm when one gas was lost.The customer advised there was no patient involvement associated with this event.

Brand Name
BIRD BLENDER
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9343467
Report Number2021710-2019-11050
Device Sequence Number11319023
Product Code BZR
UDI-Device Identifier10846446002355
UDI-Public(01)10846446002355(11)20120706
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K973646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03920A
Device Catalogue Number03920A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1